# SDR CA051205003

- Difficulty date: November 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,441 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Fod
- Part time: 2,781 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE PILOT HEARD A LOUD WHINING SOUND FROM THE ENGINE.  MX FOUND THE WHINING STARTED AT 850 PROP RPM.  THE RGB CHIP AND THE MAIN OIL FILTER WAS EXAMINED AND CLASS 3 UNACCEPTABLE DEBRIS IAW MM CHAP 79 WAS FOUND.  THIS COUPLED WITH THE NOISE FROM THE ENGINE RESULTED IN THE ENGINE BEING REMOVED AND SENT TO AN APPROVED MAINTENANCE FACILITY.  NO RESULTS FROM THE INVESTIGATION ARE YET AVAILABLE.
